MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 1701
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Undesired Nerve Stimulation (1980); Pain (1994); Perforation (2001); Discomfort (2330); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 11/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product code (d2b) - additional product code qon.Premarket / 510(k) # (g4) - additional premarket/510(k) p190006.
 
Event or Problem Description
It was reported that a patient with this neurostimulator going through a trial stage was admitted to the hospital for a workup of internal bleeding.The procedure was performed under fluoroscopy.The patient was programmed post-operatively with feeling stimulation in the proper area on both programs, and no concerns or abnormalities were noted at that time.Follow-up calls were made daily after the procedure, and the patient reported improvements in their bowel and bladder symptoms, continuation of comfortable stimulation with no issues, concerns, or complaints.On (b)(6) 2025, the patient called requesting help to increase their stimulation as they were not feeling it, and the adjustment was made to increase the stimulation.There were no complaints or discomfort at the time.The patient called back later in the day, complaining of uncomfortable pressure in their rectum.Stimulation was decreased until they were comfortable but did have trouble connecting their remote to their external trial stimulator at the time of the call.The patient called back again and expressed concern about still having discomfort, so they decided to turn off the stimulation and then re-evaluate within a couple of hours to rule out stimulation for the determination of other factors contributing that would need to be evaluated.The patient called back an hour later, complaining of progressing discomfort, and since the stimulation has been off and discomfort continues, to keep the therapy off and be evaluated by a provider.The patient went to the er, and the er provider contacted the on-call provider from the implanting physician's office, who instructed that the complaint would not be device-related.With further workup, they diagnosed the patient with internal bleeding likely from a perforated artery from the percutaneous extension procedure.The patient was admitted to the hospital.Follow up reported that the patient was doing better.They were able to get the bleeding to stop.The patient had also been on xaretto and quit a couple of days before the trial procedure and started it back up a couple of days after the trial.It was further noted that the patient had the leads removed and was doing well.Currently, they need to get off of xarelto but are cautious as it could create a bleed if the patient happens to fall.It was further noted that the physician found two hemorrhoids in their rectal area, one inside and one on the outside.The outside one, they put lidocaine on and injected it and cut it off.The internal bleeding has stopped.The physician is assessing which area to address next, the internal hemorrhoid or to get the patient on the watchman device.There were no additional patient complications.

Brand Name
AXONICS
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
AXONICS INC
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23705396
Report Number2124215-2025-85604
Device Sequence Number10649500
Product Code EZW
UDI-Device Identifier10810005340134
UDI-Public(01)10810005340134(11)250604(17)270531(10)AK10000240
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1701
Device Catalogue Number1701
Device Lot NumberAK10000240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2025
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date06/29/2026
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age84 YR
Patient SexFemale